MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Cardiac Enzyme Elevation (1838)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a false positive alinity i stat high sensitivity troponin-i result for one patient on meloxicam presented with chest pain.The following data was provided (reference range: < 35 ng/l): on (b)(6) 2025 at 16:00, sid (b)(6): initial troponin-i result = 517.7 ng/l (result was reported to the physician and the physician questioned the result).Repeat troponin-i result = < 2.7 ng/l (this result was obtained from both customer¿s instruments).The patient was admitted for monitoring following the initial positive troponin-i result.The following treatment was given due to the false positive troponin-i result that was released to the physician: administered prophylaxis heparin injection.Left heart catheterization.Right radial artery catheterization.Lovenox.Aspirin.Transthoracic echocardiogram (tte) was performed.The patient has been discharged from the hospital and no further impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, in-house testing of a retained kit of the complaint lot, and device history record review, in-house testing of a retained kit of the complaint lot.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity i stat high sensitivity troponin-i assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 72456ud00.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of lot 72456ud00.All specifications were met indicating that the lot is performing acceptably.A review of the device history record did not identify any nonconformances or deviations associated with the complaint lot and complaint issue.Labeling was reviewed and adequately addresses the current issue.Based on the investigation, no systemic issue or product deficiency of the alinity i stat high sensitivity troponin-i reagent lot 72456ud00 was identified.Section d3 suspect medical device was updated including email section section g1 all manufacturers was updated including the mfg site email section.
 
Event or Problem Description
The customer reported a false positive alinity i stat high sensitivity troponin-i result for one patient on meloxicam presented with chest pain.The following data was provided (reference range: < 35 ng/l): on (b)(6) 2025 at 16:00, sid (b)(6): initial troponin-i result = 517.7 ng/l (result was reported to the physician and the physician questioned the result).Repeat troponin-i result = < 2.7 ng/l (this result was obtained from both customer¿s instruments).The patient was admitted for monitoring following the initial positive troponin-i result.The following treatment was given due to the false positive troponin-i result that was released to the physician: administered prophylaxis heparin injection left heart catheterization, right radial artery catheterization, lovenox, aspirin, transthoracic echocardiogram (tte) was performed.The patient has been discharged from the hospital and no further impact to patient management was reported.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22170200
Report Number3005094123-2025-00289
Device Sequence Number9199746
Product Code MMI
UDI-Device Identifier00380740194079
UDI-Public(01)00380740194079(17)250720(10)72456UD00
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2025
Device Catalogue Number04Z21-35
Device Lot Number72456UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown